Optimal control of manipulators with any number of passive joints

Marcel Bergerman and Yangsheng Xu
Journal of Robotic Systems, Vol. 15, No. 3, March, 1998, pp. 115-130.


Notes
Associated Center(s) / Consortia: Vision and Autonomous Systems Center
Number of pages: 15

Text Reference
Marcel Bergerman and Yangsheng Xu, "Optimal control of manipulators with any number of passive joints," Journal of Robotic Systems, Vol. 15, No. 3, March, 1998, pp. 115-130.

BibTeX Reference
@article{Xu_1998_506,
   author = "Marcel Bergerman and Yangsheng Xu",
   title = "Optimal control of manipulators with any number of passive joints",
   journal = "Journal of Robotic Systems",
   pages = "115-130",
   month = "March",
   year = "1998",
   volume = "15",
   number = "3",
}